# SDR IPXA2020020311642

- Difficulty date: January 17, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 59,514 hours, 19,622 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245023
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON #2 PYLON INBD SKIN ASSY (P/N : 311T2450-23) NEAR NAC 240.50REPAIR I.A.W BOEING SRID : 3-4623448622 AND UPS EO B767-5430-75336-A
